MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 138-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6 years and 10 months post the initial right total hip arthroplasty, the patient was revised due to the gxl liner recall.The rep was not aware of any symptoms leading up to the revision surgery and did not ask the surgeon.The surgeon's pa stated the patient was wanting to have the gxl liner exchanged.There was no reported breakage of the device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 170-36-00 - biolox delta femoral head 36mm od, +0mm 5333274 186-01-54 - integrip cc, cluster 54mm, g2 5302966.188-01-09 - wedge plasma x/o sz 9 5132131.
 
Additional Manufacturer Narrative
Based on the available information, the patient involved in meets the following risk criteria for early prosthesis wear as specified in the hhe: implanted with a lateralized liner, and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the revision reported due to early prosthesis wear is a combination of the risk factors specified in hhe.There appears to be minimal prosthesis wear on the provided radiographs.However, this cannot be confirmed as the devices were not available for evaluation.

Brand Name
NV GXL LNR, 10 DEG FACE, 36MM ID, GRP 2 CUP
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21563540
Report Number1038671-2025-01520
Device Sequence Number15757061
Product Code JDI
UDI-Device Identifier10885862024886
UDI-Public10885862024886
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/04/2022
Device Catalogue Number138-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale